# SDR DL767962476

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 146T8220
- Condition: Corroded
- Location: Bs 1445-1448
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE LT SIDE BULK CARGO DOOR INTERNAL BEARSTRAP  SURROUND DOUBLER WAS FOUND WITH CORROSION BETWEEN FS 1445  AND 1448, JUST OUTBOARD AND ABOVE THE LOWER SILL OUTER CHORD ATTACHMENT.  THE DOUBLER WAS BLENDED AND REINFORCED WITH A  SHEET METAL DOUBLER.   REV. B TO ERA PROVIDES FAA APPROVAL.
